Blogging for the record.... My second pulse was 1-250 mg of Tini for 4 days.... May 24-27, 2008
1. First two days I noticed an increase in energy
2. Day 3 my LEFT knee and hip became painful and stiff. Up until this point I have not experienced problems with my left leg, it's been all in my right knee and sacriliac . I could barely walk and was unable to go up or down stairs. I still have major problems with my right leg - knee (can't squat or bend, difficulty walking up stairs.)
2. Again increase in coughing... as well as chest congestion - benedryl helps
3. Red rimmed/watery eyes.
4. Third day I had a really bad headache (and I usually don't get headaches)
5. Sporadic moments of feeling aggression and irritation,impatience but nothing major
So far, the reactions have been tolerable (except my mobility)... I increased the "moppers".
I found it interesting, though, I experienced MORE bad reactions (agression, crying, fleeting "s" thoughts [which definitely is NOT me, nor would I act upon them], depression) when I took the 200 mg/day of Nitrofurantion for the bladder infection a few weeks ago.
My energy levels seem to be slowly increasing which [coincidentally (?)] coincides with when I added the Cortef for my adrenals). My endurance is still very low, but I am hoping this will improve in time as well.